Hi everyone what a lovely welcome i got from this site thank-you.I am suffering terribly at the moment with what i think are stress/anxiety related things like left ear feels full and kind of nerve /burning on top of left side of head .I had a visit to my g.p today who is not sure of prescribing me any anti-depressants as i am on plavix(clopidegrel) until early june .I am just wondering if anyone else has had these problems.I have been given diazepam 2mg to use on a must need basis but the doc is not to keen obviously to keep me on these for any length of time and im not too keen taking them if i end up addicted.
I know me being in the uk might make it a bit different also.I am going back to the neuro hospital on 26th april for a follow up angiogram which is a bit early too as i only had my operation on 7th march any info greatly appreciated and if anyone wants to take my anxiety/stress for a holiday they are more than welcome lol.
Hi Thomas...at least you still have your sense of humor...your feelings are normal...and I think you need to take something to help with the anxiety...however, along with this...I feel exercise is really important to help one with their anxiety...walk, etc., also, prayer...can help...and/or buy a "meditation" DVD for anxiety and they will help you with methods on breathing and getting the control back...those are the only suggestions I have at the moment...~ Cyber~prayer to you Colleen
I had an Aneurysm coil procedure on March 26, 2012. I have been very tired and fatigued since the procedure. The fatigue makes me anxious which increases fatigue! I take .125 mg (a very small amount) of Alprazolam which helps tremendously. I wouldn't worry about getting addicted. Diazepam might make you sleepy and I think has a longer 'halflife' than Alprazolam.
Monroe Institute has good hemisync CD's for relaxation I would recommend. They have an online 'bookstore'. I walk most days and this helps with anxiety as well. Do you have good support? Good luck with your procedure. Sending you healing thoughts. Peggy